Items where Author is "Guill´en, Bernardo Lafuerza"
Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Harikrishnan, P K and Guill´en, Bernardo Lafuerza and Cho, Yeol Je and Ravindran, K T (2017) New Classes of Generalized PN Spaces and Their Normability. Acta Mathematica Vietnamica, 42. pp. 727-746. ISSN 0251-4184

Harikrishnan, P K and Guill´en, Bernardo Lafuerza and Ravindran, K T (2016) Compactness and D-Boundedness in Menger’s 2-Probabilistic Normed Spaces. Filomat, 30 (5). pp. 1263-1272. ISSN 0354-5180

This list was generated on Mon Jan 17 17:07:20 2022 UTC.